• Users Online: 447
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 12  |  Issue : 2  |  Page : 67-68

Acute asthma exacerbation after SARS-CoV-2 vaccine (Sinovac®): a case report


Department of Pulmonology, Akdeniz University School of Medicine, Antalya, Turkey

Correspondence Address:
Fatih Uzer
Department of Pulmonology, Akdeniz University School of Medicine, Antalya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2045-9912.326003

Rights and Permissions

A 76-year-old female received a severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) vaccine (CoronaVac, Sinovac®, Beijing, China) and subsequently experienced chest discomfort. A computed tomography performed 1 day after vaccination showed multiple infiltrations in both lungs and ground-glass shadows in both lung fields. Her fingertip oxygen saturation was 81% and there was widespread wheezing on physical examination. Based on these findings, the patient was hospitalized with a preliminary diagnosis of drug-induced pneumonitis and acute asthma exacerbation due to a SARS-CoV-2 vaccine. During her hospitalization, 40 mg/d systemic steroid, 4 times a day salbutamol nebulized, 2 L/min inhaled oxygen therapy and 400 mg/d moxifloxacin intravenous were administered for 5 days. One month later, the thorax computed tomography scan revealed that the previous findings were almost completely regressed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed350    
    Printed16    
    Emailed0    
    PDF Downloaded54    
    Comments [Add]    

Recommend this journal